Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 52, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 28, 2016, 6:00 PM EDT for Miami County, Indiana. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 6:00 PM EDT (22:00 UTC)
- Expired
- Aug 28, 2016, 6:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami County, IN
The radar
The Northern Indiana radar (KIWX), 82 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 6:04 PM EDT | NON-TSTM WND GST 51 | 1 S Grissom Afb, IN | AWOS STATION 1 SSW GRISSOM AFB /GUS/. |
| Aug 28, 6:05 PM EDT | TSTM WND DMG | Bunker Hill, IN | 10 INCH TREE DOWN AT A RESIDENCE NEAR THE INTERSECTION OF MAIN ST. AND ELM STREET. |
| Aug 28, 6:07 PM EDT | HAIL 0.75 | Bunker Hill, IN | . |
| Aug 28, 6:07 PM EDT | HAIL 0.75 | Bunker Hill, IN | |
| Aug 28, 6:15 PM EDT | TSTM WND GST 47 | 1 S Bunker Hill, IN | SPOTTER ESTIMATED 45 MPH, MEASURED 47 MPH AT NEARBY WEATHER STATION. |
| Aug 28, 6:29 PM EDT | TSTM WND DMG | Santa Fe, IN | SEVERAL TREES DOWNED AND ONE IS ON A VACANT HOUSE (NO INJURIES). SCATTERED POWER OUTAGES. |
| Aug 28, 6:29 PM EDT | HAIL 0.75 | Santa Fe, IN | DIME-PENNY SIZED HAIL ON SR 19 REPORTED BY SEVERAL SPOTTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1158 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282
WUUS53 KIWX 282200
SVRIWX
INC103-282245-
/O.NEW.KIWX.SV.W.0052.160828T2200Z-160828T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 645 PM EDT
* AT 600 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUNKER
HILL... OR NEAR GRISSOM AFB...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRISSOM AFB...BUNKER HILL...WELLS...MIAMI...CONVERSE...AMBOY...
BENNETTS SWITCH...SANTA FE...WAWPECONG AND NEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4070 8617 4075 8614 4070 8594 4065 8594
4065 8586 4057 8586 4056 8616
TIME...MOT...LOC 2200Z 294DEG 28KT 4065 8608
HAIL...1.00IN
WIND...60MPH
$$
NWS2 follow-up statements
259
WWUS53 KIWX 282224
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EDT SUN AUG 28 2016
INC103-282245-
/O.CON.KIWX.SV.W.0052.000000T0000Z-160828T2245Z/
MIAMI IN-
624 PM EDT SUN AUG 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN MIAMI COUNTY...
AT 623 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF BUNKER HILL...OR 10 MILES EAST OF GRISSOM AFB...MOVING SOUTHEAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUNKER HILL...MIAMI...CONVERSE...AMBOY...BENNETTS SWITCH...
SANTA FE AND WAWPECONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4067 8611 4070 8601 4070 8594 4065 8594
4065 8586 4057 8586 4056 8616
TIME...MOT...LOC 2223Z 298DEG 28KT 4061 8596
HAIL...1.00IN
WIND...60MPH
$$
NWS502
WWUS53 KIWX 282238
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 PM EDT SUN AUG 28 2016
INC103-282248-
/O.EXP.KIWX.SV.W.0052.000000T0000Z-160828T2245Z/
MIAMI IN-
638 PM EDT SUN AUG 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI COUNTY WILL
EXPIRE AT 645 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 4067 8611 4070 8601 4070 8594 4065 8594
4065 8586 4057 8586 4056 8616
TIME...MOT...LOC 2236Z 294DEG 28KT 4061 8596
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:43 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Aug 28, 1:43 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 143 PM EDT SUN AUG 28 2016 .SYNOPSIS... Issued at 318 AM EDT Sun Aug 28 2016 Scattered showers and thunderstorms can be expected through early evening before diminishing. A few storms may produce some gusty winds and localized heavy rainfall. High pressure will build into the Great Lakes behind the front providing dry weather tonight through Tuesday. Highs today will be in the middle to upper 80s, except a little cooler than that near Lake Michigan. Lows tonight will be in the lower to middle 60s. Highs on Monday will reach back into the mid 80s. && .SHORT TERM...(This Evening through Monday) Issued at 139 PM EDT Sun Aug 28 2016 Upper level wave skirting northern tier of CONUS into southeast Ontario late this afternoon will result in stalling of pooled low level moisture axis across the area. A weak sheared upper vort trailing across across the southern Great Lakes associated with mid/upper level jet will provide some weak mid/upper forcing through late this afternoon. Weak to moderate instability should combine with this weak forcing for scattered afternoon/early evening showers and thunderstorms across central/southern portions of the forecast area. Severe weather is currently not expected although cannot completely rule out any stronger cells producing short-lived 30 to 40 mph wind gusts late afternoon. With relatively slow storm motion and showers training over same location along broad confluence zones, some very localized heavy downpours are possible through late afternoon. Isolated-scattered shower/storm potential should diminish after 00Z. Have received a few reports of funnel clouds across southeast lower Michigan in DTX forecast area, and while not expecting significant severe weather at this time, will continue to monitor over next few hours. Quiet weather expected for the remainder of the night with persistence of low level ridging and light flow. An overall similar setup late tonight/early Monday morning should allow for some patchy fog formation once again for rural and low lying areas. A short wave tracking through base of larger scale eastern Canadian trough early Monday should allow for more substantial low level dry air advection to work across northeast Indiana/northwest Ohio on Monday with best lingering low level moisture likely situated across west central and northwest Indiana. Any substantial forcing will likely be hard to come by on Monday however, with only possibility of note are weak waves lifting northward from cut-off upper trough across the Four Corners region. Cannot completely rule out an afternoon isolated storm across the far west/southwest Monday, but chances appear quite low at this time. Warm conditions to continue into Monday with highs similar to that of today. && .LONG TERM...(Monday Night through Sunday) Issued at 139 PM EDT Sun Aug 28 2016 A quiet period shaping up for the beginning of the long term period. Low level ridge axis will remain anchored across the Great Lakes/Ohio Valley. The next feature of interest will be the next southern Canadian trough progressing through mean upper ridge across south central Canada. This will eventually allow cold frontal boundary to drop across the southern Great Lakes late Tuesday night or Wednesday. Blocking anticyclone will contribute to some moisture availability question with little opportunity for significant moisture transport into the area in advance of the front. Frontogenetic flow should result in some pooled moisture along and just in advance of this boundary that should support scattered shower/storms late Tuesday night/Wednesday. Severe weather potential looks on the low side as shear profiles should remain marginal and more robust shear profiles well divorced to the north across Upper Great Lakes. At least a brief shot of cooler air appears to be in store behind this front for the end of the week with highs in the mid 70s for Thursday/Friday before moderating back into the lower 80s for Days 7-8 as low level thermal troughing shifts off to east/moderates. Medium range models suggest this warming trend should continue behind this forecast period as longwave troughing becomes established across western CONUS. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 121 PM EDT Sun Aug 28 2016 frontal boundary and midlevel trof will be the focus for convection for the next 3 to 6 hours. this is on the northern gradient of moisture and axis of instability from KADG-KANQ-KASW with another axis of instability extending from KHAI-KSBN-KIKK. With the boundary layer flow from the south and mid-level flow from the southwest expect this line to remain nearly stationary for the next few hours. 0-3km shear continues to favor weak rotation in these showers and cannot rule out funnel clouds. Given the wind flow...expect to see pronounced outflow boundaries developing from the line of showers and this would favor development along the southern and southwestern portion of the line. Combined with a weak shortwave ejecting from central Illinois early evening/tonight expect to see additional convective development to the south of the forecast area overnight. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Lewis Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 28, 2:55 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 255 PM EDT SUN AUG 28 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-291900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 255 PM EDT SUN AUG 28 2016 /155 PM CDT SUN AUG 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING ESPECIALLY ALONG AND SOUTH OF THE ROUTE 6 CORRIDOR IN NORTHERN INDIANA AND NORTHWEST OHIO. WIND GUSTS TO 40 MPH...SMALL HAIL...AND LOCALIZED FLOODING ARE THE MAIN THREATS WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-291900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 255 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 28, 5:11 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND GST 2 SSE WALLEN 41.14N 85.15W
08/28/2016 M38 MPH ALLEN IN PUBLIC
REPORTED AT SMITH FIELD AIRPORT. SPOTTER
ALSO REPORTED AROUND 40 MPH GUST WITH GUST
FRONT.
&&
MCDLocal storm report, Aug 28, 5:16 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL DUNKIRK 40.76N 86.40W
08/28/2016 M1.75 INCH CASS IN EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT FROM A
SPOTTER ON US-24.
&&
MCDSpecial weather statement, Aug 28, 5:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT SUN AUG 28 2016
INZ018-OHZ015-282145-
ALLEN-PAULDING-
517 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN AND
SOUTHWESTERN PAULDING COUNTIES...
AT 517 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOODBURN...OR
NEAR NEW HAVEN...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW
HAVEN...WOODBURN...MONROEVILLE...PAYNE...DIXON...TILLMAN...EDGERTON
IN
ALLEN COUNTY...TOWNLEY...MCGILL AND ZULU.
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 19 AND 21.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4099 8475 4099 8480 4093 8480 4092 8481
4092 8483 4107 8502 4118 8493 4106 8468
TIME...MOT...LOC 2117Z 315DEG 15KT 4109 8493
MARSILILocal storm report, Aug 28, 5:23 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
523 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG LOGANSPORT 40.75N 86.36W
08/28/2016 CASS IN EMERGENCY MNGR
SEVERAL REPORTS OF WIND DAMAGE AROUND
LOGANSPORT, AND REPORTS OF GOLF BALL SIZED
HAIL. ESTIMATED 60-70 MPH WINDS.
&&
MCDSpecial weather statement, Aug 28, 5:52 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
552 PM EDT SUN AUG 28 2016
INZ024-282230-
WABASH-
552 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH COUNTY...
AT 552 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
WABASH...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WABASH...LA FONTAINE...LAGRO...RICHVALLEY...SPEICHERVILLE...
LINCOLNVILLE...SERVIA AND TREATY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4075 8594 4077 8594 4091 8587 4086 8565
4066 8568
TIME...MOT...LOC 2152Z 294DEG 14KT 4080 8583
NWSLocal storm report, Aug 28, 5:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 SSW LOGANSPORT 40.73N 86.38W
08/28/2016 CASS IN EMERGENCY MNGR
MULTIPLE TREES AND FENCES DOWN. MULTIPLE
TREES SNAPPED OFF. LARGE SIGN ON HWY 24 DOWN
ACROSS WESTBOUND LANES.
&&
BMLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:50 PM EDT | Special Weather Statement | IWX | Marshall | 25 min |
| Aug 28, 3:09 PM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 2 hr |
| Aug 28, 3:17 PM EDT | Special Weather Statement | IWX | Kosciusko | 28 min |
| Aug 28, 3:48 PM EDT | Special Weather Statement | IWX | Kosciusko | 27 min |
| Aug 28, 4:08 PM EDT | Special Weather Statement | IWX | White | 37 min |
| Aug 28, 4:23 PM EDT | Special Weather Statement | IWX | Noble | 37 min |
| Aug 28, 4:37 PM EDT | Special Weather Statement | IWX | DeKalb | 38 min |
| Aug 28, 4:38 PM EDT | Special Weather Statement | IWX | Cass | 37 min |
| Aug 28, 4:44 PM EDT | Special Weather Statement | IWX | White | 31 min |
| Aug 28, 4:52 PM EDT | Areal Flood Advisory | IWX | DeKalb, Noble | 3 hr |
| Aug 28, 5:07 PM EDT | Severe Thunderstorm Warning | IWX | Cass | 38 min |
| Aug 28, 5:17 PM EDT | Special Weather Statement | IWX | Allen | 28 min |
| Aug 28, 5:28 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 47 min |
| Aug 28, 5:32 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 43 min |
| Aug 28, 5:52 PM EDT | Special Weather Statement | IWX | Wabash | 38 min |
| Aug 28, 6:31 PM EDT | Special Weather Statement | IWX | Grant | 29 min |
| Aug 28, 6:42 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 48 min |
| Aug 28, 7:16 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.